| Model Number |
EN89162400 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
Event or Problem Description
According to available information, this device required return due to an unknown reason.On a visual examination of the device, an aneurysm on the cylinder bladder was noted.No other adverse patient effects were reported.
Additional Manufacturer Narrative
Titan pump, cylinders 1 and 2, and reservoir were received for evaluation.Abrasion was noted on both exhaust tubes and the inlet tube of the pump.No functional abnormalities were noted with the pump.An aneurysm was noted on the bladder of cylinder 1.This was not a site of leakage.Abrasion was noted on the exhaust tube of cylinder 2.No functional abnormalities were noted with cylinder 2.Abrasion was noted on the inlet tube of the reservoir.No functional abnormalities were noted with the reservoir.Based on examination, it was concluded that while in-vivo enough pressure may have been exerted to result in an aneurysm on the bladder of cylinder 1.This pressure, in combination with device usage, could contribute to sufficient stress (s) to separate the bladder at this site.A review of the device history record confirmed the devices from this lot met all specifications prior to release.A review of the complaint history database, nonconformances and capas revealed no trends for this lot.